Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 81, NWS Tallahassee, FL

June 4, 200616 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Jun 4, 2006, 2:28 PM CDT for 16 counties in Florida; 5 counties in Alabama. It took effect at Jun 5, 2006, 4:09 AM CDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 4, 2006, 2:28 PM CDT (19:28 UTC)
In effect from
Jun 5, 2006, 4:09 AM CDT
Expired
Jun 5, 2006, 8:00 PM CDT
In force
16 hr
Issued by
NWS Tallahassee, FL
All 21 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 55 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2053 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 041928
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
328 PM EDT SUN JUN 4 2006

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING
DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /
7 PM CDT/ MONDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH IS ALSO IN EFFECT ON TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO
POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...A DRY AIRMASS WILL CONTINUE TO OVER SPREAD THE REGION
MONDAY AND TUESDAY. THE DRY AIR ALONG WITH AFTERNOON TEMPERATURES
IN THE LOWER 90S WILL COMBINE TO PRODUCE RED FLAG CONDITIONS ACROSS
NORTH FLORIDA MONDAY AND POSSIBLY AGAIN ON TUESDAY.

FLZ007-009>011-013-016-017-026-050000-
/O.UPG.KTAE.FW.A.0068.060605T1700Z-060606T0000Z/
/O.NEW.KTAE.FW.W.0081.060605T1700Z-060606T0000Z/
/O.NEW.KTAE.FW.A.0069.060606T1800Z-060607T0000Z/
/O.CON.KTAE.FW.W.0080.000000T0000Z-060605T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
LIBERTY-
228 PM CDT SUN JUN 4 2006 /328 PM EDT SUN JUN 4 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ MONDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ012-014-015-018-019-027>029-034-050000-
/O.UPG.KTAE.FW.A.0068.060605T1700Z-060606T0000Z/
/O.NEW.KTAE.FW.W.0081.060605T1700Z-060606T0000Z/
/O.NEW.KTAE.FW.A.0069.060606T1800Z-060607T0000Z/
BAY-GULF-FRANKLIN-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
228 PM CDT SUN JUN 4 2006 /328 PM EDT SUN JUN 4 2006/

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ MONDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING 
DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

BARRY
4 follow-up statements
000 
WWUS82 KTAE 042354
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
754 PM EDT SUN JUN 4 2006

...RED FLAG WARNING IS CANCELLED FOR SUNDAY FOR THE FLORIDA BIG BEND 
AND EASTERN FLORIDA PANHANDLE...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ MONDAY FOR THE FLORIDA BIG BEND 
AND EASTERN FLORIDA PANHANDLE FOR LOW RELATIVE HUMIDITY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR THE FLORIDA BIG BEND AND EASTERN
FLORIDA PANHANDLE FOR LOW RELATIVE HUMIDITY...

.DISCUSSION...A DRY AIRMASS WILL CONTINUE ACROSS THE REGION
MONDAY AND TUESDAY. THE DRY AIR...COUPLED WITH AFTERNOON
TEMPERATURES IN THE LOWER 90S...WILL PRODUCE RED FLAG CONDITIONS
ACROSS NORTH FLORIDA MONDAY AND POSSIBLY AGAIN ON TUESDAY.

FLZ007-009>011-013-016-017-026-051245-
/O.CAN.KTAE.FW.W.0080.000000T0000Z-060605T0000Z/
/O.CON.KTAE.FW.W.0081.060605T1700Z-060606T0000Z/
/O.CON.KTAE.FW.A.0069.060606T1800Z-060607T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
LIBERTY-
654 PM CDT SUN JUN 4 2006 /754 PM EDT SUN JUN 4 2006/

...RED FLAG WARNING IS CANCELLED FOR SUNDAY FOR THE FLORIDA BIG BEND 
AND EASTERN FLORIDA PANHANDLE...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ MONDAY FOR THE FLORIDA BIG BEND 
AND EASTERN FLORIDA PANHANDLE FOR LOW RELATIVE HUMIDITY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR THE FLORIDA BIG BEND 
AND EASTERN FLORIDA PANHANDLE FOR LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING THAT WAS IN EFFECT FOR SUNDAY AFTERNOON. RELATIVE HUMIDITY
LEVELS WILL RISE ABOVE 35 PERCENT SHORTLY AFTER SUNSET SUNDAY. A
RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
TUESDAY AFTERNOON THROUGH TUESDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$

FLZ012-014-015-018-019-027>029-034-051245-
/O.CON.KTAE.FW.W.0081.060605T1700Z-060606T0000Z/
/O.CON.KTAE.FW.A.0069.060606T1800Z-060607T0000Z/
BAY-GULF-FRANKLIN-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
654 PM CDT SUN JUN 4 2006 /754 PM EDT SUN JUN 4 2006/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ MONDAY FOR THE FLORIDA BIG BEND 
AND EASTERN FLORIDA PANHANDLE FOR LOW RELATIVE HUMIDITY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR THE FLORIDA BIG BEND 
AND EASTERN FLORIDA PANHANDLE FOR LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO
8 PM EDT /7 PM CDT/ MONDAY. A FIRE WEATHER WATCH REMAINS IN
EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$

FOURNIER
000 
WWUS82 KTAE 050909
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
509 AM EDT MON JUN 5 2006

...THE RED FLAG WARNING FOR TODAY HAS BEEN CANCELLED FOR FRANKLIN
AND GULF COUNTIES
...A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AFTERNOON FOR
SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITY BELOW 30 PERCENT
COMBINED WITH 20 FOOT WINDS GREATER THAN 10 MPH AND A KEETCH BYRAM
DROUGHT INDEX OVER 500... 
...A RED FLAG WARNING REMAINS IN EFFECT FROM EARLY THIS AFTERNOON
INTO EARLY THIS EVENING FOR ALL BUT COASTAL AREAS OF THE FLORIDA
BIG AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE
HUMIDITY COMBINED WITH DISPERSION INDICES ABOVE 75... 
...A FIRE WEATHER WATCH IS IN EFFECT FOR NORTH FLORIDA AND
SOUTHEAST ALABAMA FOR SIMILAR REASONS ON TUESDAY...

.DISCUSSION...A DRY AIRMASS WILL CONTINUE TO OVERSPREAD THE 
REGION TODAY AND TUESDAY. THE DRY AIR ALONG WITH AFTERNOON 
TEMPERATURES IN THE LOWER 90S WILL COMBINE TO PRODUCE RED FLAG 
CONDITIONS ACROSS NORTH FLORIDA AND SOUTHEAST ALABAMA MONDAY AND
POSSIBLY AGAIN ON TUESDAY. MIXING HEIGHTS WILL BE FAIRLY DEEP 
BOTH AFTERNOONS.

FLZ014-015-051930-
/O.CAN.KTAE.FW.W.0081.060605T1700Z-060606T0000Z/
/O.EXT.KTAE.FW.A.0069.060606T1600Z-060607T0100Z/
GULF-FRANKLIN-
409 AM CDT MON JUN 5 2006 /509 AM EDT MON JUN 5 2006/

...RED FLAG WARNING IS CANCELLED FOR TODAY...
...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING DUE TO LONG DURATIONS OF LOW RELATIVE
HUMIDITY COMBINED WITH DISPERSION INDICES ABOVE 75...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-051930-
/O.EXB.KTAE.FW.W.0081.060605T1800Z-060606T0000Z/
/O.EXB.KTAE.FW.A.0069.060606T1700Z-060607T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
409 AM CDT MON JUN 5 2006

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING DUE TO RELATIVE HUMIDITY BELOW 30 PERCENT
COMBINED WITH 20 FOOT WINDS GREATER THAN 10 MPH AND A KEETCH BYRAM
DROUGHT INDEX OVER 500....
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR SIMILAR REASONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-009>013-016>019-026>029-034-051930-
/O.EXT.KTAE.FW.W.0081.060605T1700Z-060606T0100Z/
/O.EXT.KTAE.FW.A.0069.060606T1600Z-060607T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
409 AM CDT MON JUN 5 2006 /509 AM EDT MON JUN 5 2006/

...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING DUE TO LONG 
DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH DISPERSION INDICES 
ABOVE 75...
...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR SIMILAR REASONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

18-WOOL
000 
WWUS82 KTAE 051929
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 PM EDT MON JUN 5 2006

..RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR SOUTHEAST
ALABAMA...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL EARLY THIS EVENING FOR
ALL BUT COASTAL AREAS OF THE FLORIDA BIG AND EASTERN PANHANDLE DUE TO
LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH DISPERSION
INDICES ABOVE 75...

...A RED FLAG WARNING IS IN EFFECT FOR ALL OF THE FLORIDA PANHANDLE
AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY TUESDAY
AFTERNOON...

.DISCUSSION...A DRY AIRMASS WILL CONTINUE TO OVER SPREAD THE REGION
THROUGH TUESDAY. THE DRY AIR ALONG WITH AFTERNOON TEMPERATURES IN THE
LOWER 90S WILL COMBINE TO PRODUCE RED FLAG CONDITIONS ACROSS NORTH
FLORIDA. LIGHT WINDS WILL LOWER CONCERNS FOR RED FLAG CONDITIONS ACROSS
SOUTHEAST ALABAMA ON TUESDAY. AN INCREASE IN LOW LEVEL MOISTURE WILL
END THE THREAT FOR RED FLAG CONDITIONS ACROSS THE ENTIRE AREA ON
WEDNESDAY.

ALZ065>069-060000-
/O.CAN.KTAE.FW.A.0069.060606T1700Z-060607T0000Z/
/O.CON.KTAE.FW.W.0081.000000T0000Z-060606T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
229 PM CDT MON JUN 5 2006

...FIRE WEATHER WATCH IS CANCELLED FOR TUESDAY AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH FOR TUESDAY. ALTHOUGH THE KEETCH-BYRAM INDEX
WILL BE AROUND 500 AND AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW
30 PERCENT...WINDS ARE EXPECTED TO STAY BELOW 10 MPH.

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>013-016>019-026>029-034-060000-
/O.UPG.KTAE.FW.A.0069.060606T1600Z-060607T0100Z/
/O.NEW.KTAE.FW.W.0082.060606T1800Z-060607T0100Z/
/O.CON.KTAE.FW.W.0081.000000T0000Z-060606T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
229 PM CDT MON JUN 5 2006 /329 PM EDT MON JUN 5 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM
EDT /8 PM CDT/ TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY
COMBINED WITH DISPERSION INDICES ABOVE 75.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT/
8 PM CDT/ TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ014-015-060000-
/O.UPG.KTAE.FW.A.0069.060606T1600Z-060607T0100Z/
/O.NEW.KTAE.FW.W.0082.060606T1800Z-060607T0100Z/
GULF-FRANKLIN-
229 PM CDT MON JUN 5 2006 /329 PM EDT MON JUN 5 2006/

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM
EDT /8 PM CDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT
/8 PM CDT/ TUESDAY DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE
HUMIDITY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

BARRY
000 
WWUS82 KTAE 060100
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
900 PM EDT MON JUN 5 2006

...A RED FLAG WARNING IS IN EFFECT FOR ALL OF THE FLORIDA
PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE
HUMIDITY TUESDAY AFTERNOON...

.DISCUSSION...A DRY AIRMASS WILL CONTINUE TO OVER SPREAD THE
REGION THROUGH TUESDAY. THE DRY AIR ALONG WITH AFTERNOON
TEMPERATURES IN THE LOWER 90S WILL COMBINE TO PRODUCE RED FLAG
CONDITIONS ACROSS NORTH FLORIDA. LIGHT WINDS WILL LOWER CONCERNS
FOR RED FLAG CONDITIONS ACROSS SOUTHEAST ALABAMA ON TUESDAY. AN
INCREASE IN LOW LEVEL MOISTURE WILL END THE THREAT FOR RED FLAG
CONDITIONS ACROSS THE ENTIRE AREA ON WEDNESDAY.

FLZ007-009>013-016>019-026>029-034-061130-
/O.CAN.KTAE.FW.W.0081.000000T0000Z-060606T0100Z/
/O.CON.KTAE.FW.W.0082.060606T1800Z-060607T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
800 PM CDT MON JUN 5 2006 /900 PM EDT MON JUN 5 2006/

...RED FLAG WARNING IS CANCELLED...
...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
9 PM EDT /8 PM CDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT
/1 PM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE THE
FIRE GROWTH POTENTIAL.

$$

FLZ014-015-061130-
/O.CON.KTAE.FW.W.0082.060606T1800Z-060607T0100Z/
GULF-FRANKLIN-
800 PM CDT MON JUN 5 2006 /900 PM EDT MON JUN 5 2006/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
9 PM EDT /8 PM CDT/ TUESDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE THE
FIRE GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 4, 1:15 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 4, 1:15 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 PM EDT SUN JUN 04 2006

.SYNOPSIS...DRY AIR CONTINUES TO FUNNEL INTO THE REGION ON LIGHT
N-NW WINDS AS TEMPS CLIMB THROUGH THE 80S EARLY THIS AFTERNOON UNDER
MOSTLY CLEAR SKIES. OVER THE EXTREME SE FL BIG BEND...HOWEVER...A CU
FIELD IS BEGINNING TO DEVELOP ALONG THE SEA BREEZE FRONT NEAR THE
STALLED OUT COLD FRONT WHICH PASSED THROUGH ON SATURDAY. THERE MAY
BE JUST ENOUGH MOISTURE THERE TO SUPPORT AN ISOLATED SHOWER OR STORM
LATER THIS AFTERNOON. OVER THE COASTAL WATERS...THE LIGHT N-NW WINDS
ARE IN THE PROCESS OF BECOMING ONSHORE NEAR THE COAST.

&&

.SHORT TERM...THE LARGE MEANDERING UPPER LOW OVER THE NE WILL KEEP
THE DEEP LAYER DRY NW FLOW OVER THE CWA DURING THE NEXT FEW DAYS.
THIS WILL RESULT IN A CONVECTIVELY SUPPRESSED SEA BREEZE CIRCULATION
WHICH WILL ALLOW HIGH TEMPS TO CLIMB A FEW DEGREES ABOVE NORMAL
DURING THE DAY...WHILE LOW TEMPS DIP TO 4-8 DEGREES BELOW CLIMO
LEVELS AT NIGHT. DUE TO THE NW FLOW...WILL NEED TO KEEP AN EYE OUT
FOR POTENTIAL MCS DEVELOPMENT...AS MOISTURE MAY FIRST RETURN TO THE
REGION FROM THE NW BY LATE WED OR THU.

&&

.LONG TERM...WEST/EAST COAST UPPER TROUGHS AND CENTRAL US RIDGE
THROUGH THE NEXT WORKWEEK...WITH WEAK WEST TO NORTHWEST FLOW ALOFT
OVER FORECAST AREA. ON WEDNESDAY THE H5 LOW OVER UPPER TROUGH EJECTS
OUT TO THE NEW BRUNSWICK AREA AND TROUGH MOVES OFFSHORE PUTTING CWA
ON BACK SIDE.  THE SURFACE TO 850 MB FLOW MEANWHILE SWINGS AROUND TO
THE SOUTHEAST AND WITH MOISTURE SLOWLY RETURNING TO THE REGION.
SLIGHT CHANCE FOR AFTERNOON SHOWERS AND THUNDERSTORMS OVER PORTIONS
OF THE AREA. BEYOND WEDNESDAY...RIDGING ALSO BEGINS TO BUILD INTO TO
THE REGION ALOFT WITH A WEAK SEA BREEZE CIRCULATION DEVELOPING EACH
DAY...SO WILL CONTINUE LOW POPS (20-30 PCT) MAINLY LATE
AFTERNOON/EVENING REST OF WORK WEEK. TEMPERATURES THROUGH THE PERIOD
LOOK TO REMAIN NEAR CLIMATOLOGY...BUT BECOMING MORE HUMID LATE IN
THE WEEK.

&&

.MARINE...LIGHT WINDS AND SEAS WILL DOMINATE THE PERIOD WITH A SEA
BREEZE EXPECTED EACH AFTERNOON.

&&

.AVIATION...VFR CONDITIONS AND GENERALLY LIGHT WINDS WILL PREVAIL
THROUGH THE PERIOD.

&&

.FIRE WEATHER...WITH THE VERY WARM TEMPS AND DRY AIR...RED FLAG
CONDITIONS WILL CONTINUE ACROSS MUCH OF N FL THROUGH TUE. MUCH OF SE
AL WILL ALSO APPROACH RED FLAG LEVELS...BUT THE KBDI (KEETCH BYRAM
DROUGHT INDEX) MAY STILL BE TOO LOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   63  93  60  93/ 05  00  05  05
PANAMA CITY   67  91  66  89/ 05  00  05  05
DOTHAN        64  91  64  91/ 05  00  05  05
ALBANY        65  90  60  89/ 05  00  05  05
VALDOSTA      64  91  61  93/ 05  05  05  05
CROSS CITY    64  92  63  92/ 10  10  05  05

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING INLAND PANHANDLE AND WESTERN BIG BEND ZONES
     UNTIL SUNSET TODAY.
     RED FLAG WARNING ALL ZONES MON AFTN.
     FIRE WX WATCH ALL ZONES TUE AFTN.

&&

AVIATION/FIRE WEATHER...BARRY
PUBLIC/MARINE...GOULD
LONG TERM...BLOCK
Hazardous weather outlook, Jun 4, 4:32 AM CDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
532 AM EDT SUN JUN 4 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-050945-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
432 AM CDT SUN JUN 4 2006 /532 AM EDT SUN JUN 4 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER. IN THE WAKE OF THE COLD FRONT...WARM AND DRY
WEATHER IS EXPECTED TODAY. WITH THE AIRMASS DRYING OUT...THIS WILL
FAVOR THE SPREAD OF WILDFIRES SHOULD ANY DEVELOP.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
WARM AND DRY WEATHER WILL CONTINUE ON TUESDAY. A SLIGHT CHANCE
FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL
RETURN TO THE FORECAST FOR WEDNESDAY INTO THE START OF THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

24-BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 2:28 PM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr

Nearby

Red Flag Warnings in Florida, 2006Red Flag Warnings in Alabama, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.